# SDR SWAA2021030846987

- Difficulty date: February 3, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRINGER CLIP AT AFT CARGO BAY BS767 RBL15 WL154. / REMOVED AND REPLACED STRINGER CLIP P/N 146A1010-90 AT AFT CARGO BAY B/S 767 RBL15 WL154 IAW SRM 51-40-02 SRM 51-10-02 PARAGRAPH 9 AND DWG 146A1261 REV: 59900U 19FEB21
